Advanced search

Partial linear complexes of PG(3, q).

K METSCH and Leo Storme (UGent)
(2002) DISCRETE MATHEMATICS. 255(1-3). p.287-296
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
METSCH, K, and Leo Storme. 2002. “Partial Linear Complexes of PG(3, Q).” Discrete Mathematics 255 (1-3): 287–296.
APA
METSCH, K., & Storme, L. (2002). Partial linear complexes of PG(3, q). DISCRETE MATHEMATICS, 255(1-3), 287–296.
Vancouver
1.
METSCH K, Storme L. Partial linear complexes of PG(3, q). DISCRETE MATHEMATICS. 2002;255(1-3):287–96.
MLA
METSCH, K, and Leo Storme. “Partial Linear Complexes of PG(3, Q).” DISCRETE MATHEMATICS 255.1-3 (2002): 287–296. Print.
@article{161788,
  author       = {METSCH, K and Storme, Leo},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  number       = {1-3},
  pages        = {287--296},
  title        = {Partial linear complexes of PG(3, q).},
  volume       = {255},
  year         = {2002},
}

Web of Science
Times cited: